# SDR IXXA05SMN101S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Xcw 69.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING T/E WEB UPPER PART CRACKED 1/2, XCW 69.000. PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-2-6 FIG. 15, EO SEMAN NR 2005836 DATE 06-25-05. REMOVED FASTENERS IAW DC-8 SRM 51-1-20D PAGE 21. REMOVED DAMAGED AREA IAW DC-8 SRM 57-2-6 FIG. 15. PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER, FILLERS (02 EA) IAW DC-8 SRM 57-2-6 FIG. 15. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9. INSTALLED REPAIR PARTS IAW DC-8 SRM 57-2-6 FIG. 15, DC-8 SRM 51-3-0 PAGE 1, DC-8 SRM 51-1-20D PAGE 9. TORQUED IAW DC-8 SRM 51-3-1.
